# SDR AWXA0002181

- Difficulty date: August 16, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,403 hours, 24,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 146N5390
- Part serial: NSN
- Condition: Corroded
- Location: Str26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft cargo intercostal between STA 1360 to 1380 at STR -26 R/H is corroded.C: Removed intercostal and "L" angle per SRM 51-40-02 pg 1. Drilled and installed new intercostal and "L" angle at STA 1360-1380 IAW SRM 51-40-02 pg 1
